The obstacle problem for nonlinear elliptic equations with variable growth and L1-data

José Francisco Rodrigues, Manel Sanchón, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

37 Scopus citations

Abstract

The aim of this paper is twofold: to prove, for L1-data, the existence and uniqueness of an entropy solution to the obstacle problem for nonlinear elliptic equations with variable growth, and to show some convergence and stability properties of the corresponding coincidence set. The latter follow from extending the Lewy-Stampacchia inequalities to the general framework of L1. © 2008 Springer-Verlag.
Original languageEnglish (US)
Pages (from-to)303-322
Number of pages20
JournalMonatshefte fur Mathematik
Volume154
Issue number4
DOIs
StatePublished - Aug 1 2008
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The obstacle problem for nonlinear elliptic equations with variable growth and L1-data'. Together they form a unique fingerprint.

Cite this